# SDR ZW0A0107301

- Difficulty date: August 22, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- Aircraft time: 47,938 hours, 24,638 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219741
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B, A

## Discrepancy

IN CRUISE LOST CONTROL OF CABIN PRESSURIZATION.  PASSENGER OXYGEN MASKS DEPLOYED AUTOMATICALLY. ACCOMPLISHED EMERGENCY DESCENT AND PRESSURIZATION CONTROL WAS REGAINED. MADE AN UNSCHEDULED LANDING AT PIT BECAUSE OF THE ADDITIONAL FUEL BURNED AT LOWER ALTITUDE. CHECK-C 6-29-01 STL. REPLACED THE AC OUTFLOW VALVE ACTUATOR BECAUSE ONE MOTOR ON THE ACTUATOR HAD A FAILED SIGNAL GENERATOR.  ALSO REPLACED BOTH PRESSURIZATION CONTROLLERS PRECAUTIONARY
